In this work, the boundedness of the spherical maximal function, the mapping properties of the fractional spherical maximal functions, the variation and oscillation inequalities of Riesz transforms on Herz spaces have been established. Copyright © 2019 The Author(s).
CitationHo, K.-P. (2019). Spherical maximal functions, variation and oscillation inequalities on Herz spaces. Arab Journal of Basic and Applied Sciences, 26(1), 72-77. doi: 10.1080/25765299.2018.1554201
- Real interpolation
- Herz space
- Spherical maximal function
- Variation and oscillation inequalities